Journal of Applied Mathematics
- J. Appl. Math.
- Volume 2013 (2013), Article ID 716172, 12 pages.
Almost Periodic Solution for Memristive Neural Networks with Time-Varying Delays
This paper is concerned with the dynamical stability analysis for almost periodic solution of memristive neural networks with time-varying delays. Under the framework of Filippov solutions, by applying the inequality analysis techniques, the existence and asymptotically almost periodic behavior of solutions are discussed. Based on the differential inclusions theory and Lyapunov functional approach, the stability issues of almost periodic solution are investigated, and a sufficient condition for the existence, uniqueness, and global exponential stability of the almost periodic solution is established. Moreover, as a special case, the condition which ensures the global exponential stability of a unique periodic solution is also presented for the considered memristive neural networks. Two examples are given to illustrate the validity of the theoretical results.
J. Appl. Math., Volume 2013 (2013), Article ID 716172, 12 pages.
First available in Project Euclid: 14 March 2014
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Wu, Huaiqin; Zhang, Luying. Almost Periodic Solution for Memristive Neural Networks with Time-Varying Delays. J. Appl. Math. 2013 (2013), Article ID 716172, 12 pages. doi:10.1155/2013/716172. https://projecteuclid.org/euclid.jam/1394807959